MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-28
Health Effect - Clinical Codes Stroke/CVA (1770); Death (1802); Thrombosis (2100)
Date of Event 02/17/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of death and thrombosis, as listed in the absorb gt1 instructions for use, are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
On (b)(6) 2017, the patient had a positive stress test and a 3.0x28 mm absorb gt1 bioresorbable vascular scaffold (bvs) was implanted to treat a lesion in the total occluded, left anterior descending coronary artery.The lesion was pre-dilated with a 2.5x12 mm trek balloon dilatation catheter (bdc) and a 2.75x12 mm non-abbott bdc.After the scaffold was implanted, and post-dilatation was done with a 3.25x15 mm bdc.Imaging showed thrombus had formed approximately 20 mm distal to the implanted scaffold.The thrombus was treated with ballooning with an unspecified bdc, and integrillin was administered.The patient was stable.Later that evening the patient had a hemorrhagic stroke.The patient was transferred to a different hospital that same day and integrillin was discontinued.On (b)(6) 2017 the patient expired.It is the physician's opinion that death was attributable to the a side effect of the integrillin, hemoragic stroke and not related to the absorb gti.The cause of death is due to bleeding from integrillin.It is unknown if an autopsy was performed.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6473968
Report Number2024168-2017-02942
Device Sequence Number1289064
Product Code PNY
UDI-Device Identifier08717648213069
UDI-Public(01)08717648213069(17)170217(10)6081861
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2017
Device Catalogue Number1235300-28
Device Lot Number6081861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Weight93